# SDR DALA2015110106680

- Difficulty date: October 27, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION FOUND BS 1640 INTERCOSTAL AT S29L, INBD PORTION, AT LBL6.  ALSO,  CORROSION ON OTBD SIDE OF THE SAME INTERCOSTAL.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM.  FABRICATED REPAIR AND INSTALLED.
